# SDR REXA2014081500829

- Difficulty date: August 15, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 15,116 hours, 9,471 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Bracket
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT MLG FAIRING ATTACH BRACKETS HAVE OVERSIZED ATTACH HOLES, BRACKETS WHERE THE SIDE STAY WIRING HARNESS ATTACHES.  R & R LT & RT FAIRING ATTACH BRACKETS IAW SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01.
